# SDR SWAA2022072722752

- Difficulty date: June 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SLAT #7 LOWER SURFACE SKIN HAS VISUAL CRACK INDICATION AT ACTUATOR FITTING SLAT STATION 322.71. (51-004) / CRACK NOTED AND MARK (CRACK LENGTH .156')  TOOL: NORTEC 600 B/C: 166317 DUE: 10/20/22;[02] REMOVED COVE PANELS 624CB; 624DB; 624EB AND FLEX SEAL AT RT WING SLAT #7 AS PER SRM 51-40-02-0G-0;[03] VERIFIED STEP 2;[04] REMOVED EXISTING FAST. LOCATED AND DRILLED NEW FAST. AS PER SRM57-42-01-2R-8;[05] CUT OUT DAMAGED AREA AT RT. WING SLAT #6 IN REF SRM 57-42-01-2R-8;[06] VERIFIED STEP # 4 AND 5;[07] PERFORMED HFEC INSP ON CUT OUT AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[08] PERFORMED HFEC ROTO INSP ON FASTENER OPEN HOLES AT CUT OUT DAMAGE AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[09] FABRICATED REPAIR PARTS LOCATED DRILLED AND COUNTERSINK DOUBLER AND FILLER FROM 7075-T6 0.071' P.O.# 17407908 AND 7075-T6 0.063' P.O.# 1614634. REF SRM 57-42-01-2R-8; SRM 51-40-05 AND SRM 51-40-08 TREATED AND PRIMED REPAIR PARTS AND REPAIR AREA REF AMM 51-21-41-370-802 AND AMM 51-21-72-370-804;[12] VERIFIED STEP 11 OK TO INSTALL REPAIR WASHERS;[13] INSTALLED REPAIR WASHERS AT SLAT #7 REPAIR AREA .SRM REF 57-42-01-2R-8;[14] VERIFIED STEP 13 OK TO INSTALL REPAIR PARTS;[15] INSTALLED REPAIR PARTS AT RT WING L/E SLAT #7 LOWER SURFACE REF 57-42-01-2R-8;
